# SDR DALA2016112809339

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 61,027 hours, 16,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR WONT ARM. CLEANED DEBRIS FROM GIRT BAR FITTING. OPS CK GOOD.
